# SDR CA970709014

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Cable
- Part number: 83200506003
- Condition: Frayed
- Location: Emerg Gear
- Part time: 28,784 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN LANDING GEAR RELEASE EMERGENCY CABLE FOUND FRAYED WHERE IT ATTACHES TO THE HANDLE IN THE COCKPIT ROOF. CREW FOUND IT DURING PREFLIGHT. REF. DHC ACTIVITIES REPORT 96-07-3235.
